MathSciNet Relay Station
MathSciNet bibliographic data
MR3016502 45G15 (35B53 35R11 45E05 45M20)
Yu, Xiaohui Liouville type theorems for integral equations and integral systems. Calc. Var. Partial Differential Equations 46 (2013), no. 1-2, 75–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement